MathSciNet Relay Station
MathSciNet bibliographic data
MR975649 58E20 (30C60 35Q99)
Lin, Jun Min On the harmonic maps from ${\bf R}^2$ into $H^2$. Proc. Amer. Math. Soc. 108 (1990), no. 2, 521–527.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement